# SDR NWAA081416303

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 81,093 hours, 10,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY EXIT SIGNS INOP OVER ROWS 22 THROUGH 30.  MAINTENANCE CORRECTED THE PROBLEM BY SECURING A LOOSE CONNECTOR AT ROW 22.
